5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki OH, Erdös L, Krüger TH. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields. 2019;173(1-2):293–373. doi:10.1007/s00440-018-0835-z
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki OH, Krüger TH, Erdös L. Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics. 2017;70(9):1672-1705. doi:10.1002/cpa.21639
View | DOI | Download Submitted Version (ext.)
 
[3]
2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki OH, Erdös L, Krüger TH. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 2017;169(3-4):667-727. doi:10.1007/s00440-016-0740-2
View | Files available | DOI
 
[2]
2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki OH, Erdös L, Krüger TH. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 2016;163(2):280-302. doi:10.1007/s10955-016-1479-y
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki OH, Erdös L, Krüger TH. Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. 2014;19. doi:10.1214/ECP.v19-3121
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki OH, Erdös L, Krüger TH. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields. 2019;173(1-2):293–373. doi:10.1007/s00440-018-0835-z
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki OH, Krüger TH, Erdös L. Singularities of solutions to quadratic vector equations on the complex upper half plane. Communications on Pure and Applied Mathematics. 2017;70(9):1672-1705. doi:10.1002/cpa.21639
View | DOI | Download Submitted Version (ext.)
 
[3]
2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki OH, Erdös L, Krüger TH. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 2017;169(3-4):667-727. doi:10.1007/s00440-016-0740-2
View | Files available | DOI
 
[2]
2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki OH, Erdös L, Krüger TH. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 2016;163(2):280-302. doi:10.1007/s10955-016-1479-y
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki OH, Erdös L, Krüger TH. Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. 2014;19. doi:10.1214/ECP.v19-3121
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed